How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 17678
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

My name is ***** *****. I have been on anti phsychotic drugs

Customer Question

Hi my name is ***** *****. I have been on anti phsychotic drugs and anti-depresents for 15 years due to Phsychosis. Im am much better now but still get anxiety. I can tell it coming on as my vision changes. All colour gets brighter particularly yellows and already bright colours. If Im watching tv all the pixels are pronounced as are any details in anything really however I wouldnt say vision gets better as sometimes I get slight double vision. It is very distressing I dont know why it brings on the anxiety. Could you help thanks.
JA: Thanks. Can you give me any more details about your issue?
Customer: I just came off olanzapine and feel better but and think this may have caused it over time but even looking at certain websights or going for a walk in the evening brings it on. I seem fine in the first part of the day doing anything. A hundred different things can bring it on.
JA: OK got it. Last thing — Eye Doctors generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Neurology
Expert:  Dr. D. Love replied 10 months ago.

What medicines are you currently taking?

Customer: replied 10 months ago.
Hi Im on Escitalipram, Amisulpride and Ziprasidone.
Expert:  Dr. D. Love replied 10 months ago.

You are currently taking an antidepressant and two atypical antipsychotics, and the olanzapine that was recently stopped was another atypical antipsychotic. If you are continuing to have anxiety while in this regimen, there are several option of medicines that can be used by your doctor, but I would usually consider adding a second antidepressant that works by a different mechanism, such as Wellbutrin or trazodone. Another option would be to add a medicine that directly treats the anxiety, such as buspirone.

If I can provide any clarification, please let me know.